# SDR SWAA2024041563770

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FASTENER HOLES AT STA 328+3; AND STA 328+11; LBL 12; WL 208.1<[01] UPDATE STEPS 1;2;[02] UPDATED MEASUREMENT TABLE;[03] UPDATE STEP 3;[04] STEP 3 COMPLETE.;[05] ADDED SUMMARY STATEMENT TO STEP 3.;[06] SUMMARY STATEMENT: INTERCOSTAL OUT OF LIMITS AT TWO HOLES. OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 AND REPLACED IAW SRM 51-10-02 -0G-0 STEP 9. (1) (2;[07] VERIFIED CORRECTIVE ACTION #6
